Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/47669
Title: A non-Sasakian Lefschetz K-contact manifold of Tievsky type
Authors: Cappelletti-Montano, Beniamino 
De Nicola, Antonio 
Marrero, Juan Carlos 
Yudin, Ivan 
Issue Date: 3-Jun-2016
Publisher: American Mathematical Society
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
MTM2012-34478 
MTM2015-64166-C2-2-P 
Prin 2010/11 
IF/00016/2013 
Serial title, monograph or event: Proceedings of the American Mathematical Society
Volume: 144
Issue: 12
URI: http://hdl.handle.net/10316/47669
ISSN: 0002-9939
DOI: 10.1090/proc/13187
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
pams.pdfaccepted manuscript283.35 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

4
checked on Jun 25, 2019

WEB OF SCIENCETM
Citations

4
checked on Jun 25, 2019

Page view(s)

90
checked on Oct 2, 2019

Download(s)

56
checked on Oct 2, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.